MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a selenia procedure on (b)(6) 2024, the c-arm keeps rotating upside down when auto rotation is selected, the c-arm is not stopping at the detent position.The equipment was examined by a field engineer and replaced the c-arm transition and control board ant the system met the manufacturer´s specifications.No patient or staff injury reported.No other information available.
 
Additional Manufacturer Narrative
Investigation was concluded: the customer reported that the system would rotate upside down when the auto-rotation was selected.The field engineer (fe) was dispatched to the customer site and replaced the c-arm board and c-arm transition board to resolve the issue.No patient or user injury was reported.A review of the device history showed this issue did not recur after the boards were replaced.The parts were not returned for further investigation.Further investigation could not be performed as the parts were not returned.Based on a review of the complaint, the likely cause of the uncommanded movement is due to an issue with either the c-arm board or c-arm transition board.A possible cause of the issue could be related to natural wear and tear due to high part age.The pcbs were not returned therefore further investigation could not be performed.Due to the limited information provided and lack of part return, the root cause of the failure could not be determined.Based on a review of the complaint, a capa is not needed at this time as there was no patient or user harm.Additionally, the risk was calculated and is considered very low based on the occurrence.Future events will be monitored and trended.The complaint review identified the c-arm board and c-arm transition board were original to the system therefore a dhr review is required.There were no discrepancies noted in the dhr.The c-arm transition board was installed with no issues noted.The c-arm board was installed with no issues noted.System product code: sdm-sys-6000-3d.Serial number: (b)(6).System manufacture date: 9/18/2017.System installation date: 10/3/2017.Unique device identified (udi): (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key18731251
Report Number1220984-2024-00017
Device Sequence Number14849689
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)170918
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown